... am exhausted. I've gained 20 pounds and my muscles hurt. Is anyone else having these side effects?
Raked, the fatigue is a normal response to HARVONI, it will get better once your off the medication a few weeks. As far as weight gain? There has been many people that have complained about gaining weight usually 5lbs or so but not 20. I think weight gain Is associated with the fatigue because everyone is not as active as they usually are, what with being tired all the time. Try to walk daily and eat healthy, see what happens. I did and I only gained a few lbs. Good luck!
I have one pill to go on my 12 week treatment. At lasr bottle i began to have stiff joints, 1 or 2 headaches and i really think i have put on a few pounds. Also i had some ankle swelling which Dr. and pharmacist say was not a side affect. Personally I think they dont know. Pray we both are clear forever.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2015 • 1 answer
Posted 18 Jun 2015 • 2 answers
Posted 1 Dec 2015 • 2 answers
Posted 15 Apr 2017 • 3 answers
Posted 26 Apr 2017 • 2 answers